Random network models with variable disorder of geometry

A. Klümper, W. Nuding, A. Sedrakyan, Physical Review B 100 (2019) 140201.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Physical Review B
Volume
100
Page
140201
LibreCat-ID

Cite this

Klümper A, Nuding W, Sedrakyan A. Random network models with variable disorder of geometry. Physical Review B. 2019;100:140201. doi:10.1103/physrevb.100.140201
Klümper, A., Nuding, W., & Sedrakyan, A. (2019). Random network models with variable disorder of geometry. Physical Review B, 100, 140201. https://doi.org/10.1103/physrevb.100.140201
@article{Klümper_Nuding_Sedrakyan_2019, title={Random network models with variable disorder of geometry}, volume={100}, DOI={10.1103/physrevb.100.140201}, journal={Physical Review B}, author={Klümper, A. and Nuding, W. and Sedrakyan, A.}, year={2019}, pages={140201} }
Klümper, A., W. Nuding, and A. Sedrakyan. “Random Network Models with Variable Disorder of Geometry.” Physical Review B 100 (2019): 140201. https://doi.org/10.1103/physrevb.100.140201.
A. Klümper, W. Nuding, and A. Sedrakyan, “Random network models with variable disorder of geometry,” Physical Review B, vol. 100, p. 140201, 2019.
Klümper, A., et al. “Random Network Models with Variable Disorder of Geometry.” Physical Review B, vol. 100, 2019, p. 140201, doi:10.1103/physrevb.100.140201.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar